MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that the ventilator repeatedly generated an "exhalation obstructed" alarm during ventilation.The local service engineer started troubleshooting by adjusting ventilator parameters and replacing the expiratory valve set.However, the issue persisted.The device subsequently passed all service software tests, and the alarm could not be reproduced using a test lung.The same alarm recurred when the ventilator was connected to the patient on (b)(6) 2026.As a result, the patient was transferred to another ventilator, with the same settings and ventilation continued without further issues.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25371200
Report Number3001421318-2026-00354
Device Sequence Number18442741
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)230414(240)161001
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/03/2026
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown